# SDR DALA2025031802049

- Difficulty date: March 18, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N373DX
- Make and model: Airbus A321-211
- Aircraft serial: 8734
- Aircraft time: 19,144 hours, 8,299 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3073 - MISC - DECLARED EMERGENCY WITH FLAPS LOCKED AT POSITION 2. CORRECTIVE ACTION: RESET WING TIP BRAKES. NO TRIPPED TORQUE LIMITERS FOUND. LUBED FLAP TRACK CARRIAGE ROLLERS AND OPERATED FLAPS THROUGH SEVERAL CYCLES. AIRCRAFT RETURNED TO SERVICE.(6943283)
